# SDR ASOA201001281

- Difficulty date: September 3, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 12,933 hours, 11,341 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FITTING AT LBL27 AND FS621 HAS CORROSION AROUND MARKED NUTPLATE.  REPAIR ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A N/R W/C.  ALL RII HAVE BEEN ACCOMPLISHED BY AUTHORIZED RII INSP IAW AMM 5-2 PROCEDURES. PRIOR TO ACFT BEING RETURNED TO SERVICE EC/TC REO 601R-53-61-3795 IS C/W SEE WIP STEPS BELOW FOR ALL WORK ACCOMPLISHED.
